I've been taking amlod/benazepril for high blood pressure for almost a month ... I've developed a dry bothersome cough. I have a Dr appointment the 17th... should I call him and tell him or wait for my appointment?
High Blood Pressure - Amlod/benazepril side effect?
- 8 Jul 2015 by Tracyholbrook
- 7 July 2015
Hi, a few years ago I had to change my primary doctor. On the first visit with him, he told me that I was taking Benazepril. I asked him if he had seen it on my chart that was sent from my previous doctor and he said that he did not have to because he could hear me clearing my throat too often plus the way my throat sounds. He said that it would bother his wife when they would go out to a party or somewhere and he couldn't help from pointing out all the people who are taking Benazepril . He said that they all have to always try to clear their throats. Since that visit, I changed my blood pressure medication and no longer have to constantly try to clear my throat. Hope I have been helpful to you and that you are as easily cured as I was. Oh by the way, I always think that if someone feels the need to see their doctor sooner than their next appointment, that there's no harm in calling them to see if you can be seen sooner. Good luck and feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 2 answers
Posted 10 Dec 2012 • 3 answers
Posted 20 Apr 2013 • 1 answer
Posted 4 Apr 2015 • 2 answers
Posted 20 Feb 2018 • 0 answers